# SDR F3LA201909030100

- Difficulty date: August 15, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 01781
- Aircraft time: 64,166 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Part time: 64,166 hours, 27,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R# 2513N273 L1 DOOR SILL CORRODED AT FWD AND AFT GIRT BAR FITTING ATTACH POINTS. CORRECTIVE ACTION: REPAIRED L1 DOOR GIRT BAR FITTING ATTACH POINTS IAW SRM 53-11-14-283-005 SRI REINSPECT REQUIRED AT 60,000 FC FROM FIRST AIRCRAFT FLIGHT REF SRI 53-11-14-205-001, 53-11-14-283-005, 51-10-08, 53-10-0.
